Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
9222753

Accutane headaches

I often get dehydrated, when that happens even before tane I noticed i would get serious headaches. Would it be fair to suggest that possibly accutane headaches are contributed to dehydration?

Share this post


Link to post
Share on other sites

I think absolutely that this can be the case a lot of the time. I read somewhere that a crazy percentage of headaches (somewhere in the 80-90% range) are caused by dehydration. Accutane is very drying, therefore it stands to reason that dehydration could be the cause. I'm no doctor though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×